# SDR DALA2021121707844

- Difficulty date: December 9, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,260 hours, 30,375 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION INTERCONNECTING STRUT IB FLAP ELECTRICAL CONNECTOR 7541VC AND 7543VC ON LH WING. CORRECTIVE ACTION: REPLACED PER A320 AMM 27-51-11. (2046531)
